Gluing of quasisymmetric imbeddings in the problem of quasiconformal extension

Authors

  • V.V. Aseev
  • A.V. Sychev
  • A. V. Tetenov

Abstract

We prove a general theorem on gluing of quasisymmetric imbeddings. Using this theorem, we solve the problem of quasiconformal extension from a one-parameter family of quasiconformal triangles of a special type that do not have a general estimate of quasiconformal convexity.

Published

25.06.2004

Issue

Section

Research articles

How to Cite

Aseev, V.V., et al. “Gluing of Quasisymmetric Imbeddings in the Problem of Quasiconformal Extension”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 6, June 2004, pp. 737–744, https://umj.imath.kiev.ua/index.php/umj/article/view/3794.